LEWIS INSTITUTE/TAE PARK MID-SOUTH TKD ASOCIATION

23RD ANNUAL NATIONAL & INTERNATIONAL SEMINAR, COLOR-BELT & BLACK-BELT TESTING

APRIL 11TH & 12TH MCCRAKEN COUNTY HIGH SCHOOL PADUCAH, KENTUCKY U.S.A.

THIS YEAR'S FOCUS:

CONTINUED SUCCESS, GROWTH AND LEADERSHIP OF TAE PARK TAE KWON DO AND WORLD CLASS TAE KWON DO

SPECIAL GUEST: GRAND MASTER TAE ZEE PARK

- ♦ 9th Degree Black-Belt
- ♦ 12 Time National & World Tae Kwon Do Champion
- ♦ President And Founder Tae Park Tae Kwon Do of The United States Of America

ALSO IN ATTENDANCE:

GRAND MASTER RICHARD WARREN

- ♦ 9th Dan Black-Belt
- ♦ Vice-President Of Tae Park Tae Kwon Do And President Of World Class Tae Kwon Do

Also in attendance will be the Grand Master's Council of Tae Park Tae Kwon Do and World Class Tae Kwon Do.

NATIONAL SEMINAR DIRECTOR & HOST:

GRAND MASTER DENNIS LEWIS

- ♦ President of Lewis Institute Mid-South TKD Association
- ♦ Vice-President of World Class Tae Kwon Do

ALONG WITH OUR VERY DISTINGUISHED SPECIAL GUESTS THERE WILL ALSO BE A HOST OF SENIOR MASTERS AND MASTER INSTRUCTORS PRESENT AT THIS GREAT EVENT.

Note: The cost of the seminar package is \$75.00 per student which includes 5 authorized and approved Tae Park Tae Kwon Do Boards. The boards can be picked up at the seminar.

Special Note: We are going to once again use a modified system this year. Basic classes will consist of White Belt thru Green Belt and Advanced classes will consist of Blue, Red, and Black-Belts. This works best for us, and it just makes everything simple for the students and instructors.

There will also be some Seminar Specialty Singular Classes and some Rotating Classes that will be occurring at the same time. I am asking everyone TO PLEASE BE FLEXIBLE.

Note: All profits from The Lewis Institute Seminar, Grand Master Lewis And Grand Master Park Will Donate To World Class Tae Kwon Do Our Non-Profit Organization.

Schedule of Events:

Friday April 11th, 2025 8:00 a.m. – 7:00 p.m. (11 hours)

8:00 a.m. – 8:45 a.m. At the door registration, board pickup and distribution. The boards can be picked

up from Master Betty Henderson at The McCraken County High School In

Paducah, Kentucky.

9:00 a.m. – 9:10 a.m. Everyone Line Up (10 minutes)

9:10 a.m. – 9:30 a.m. Master Daniel Arguera will lead basic exercise (20 minutes)

9:30 a.m. – 10:00 a.m. Grand Master Richard Warren will lead basic patterns (Whole Group 30 mins.)

Note: As Grand Master Warren is leading Basic Patterns, All Other Masters will assist him by helping with the students that are lined up and participating in

Basic Patterns.

10:00 a.m. - unlimited Grand Master Richard Warren will start intense interview with Possible Master

Instructors Testing Candidates.

10:00 a.m. - 11:00 a.m. Grand Master Lynn Bernard, Junior Grand Master Robert Barss & Junior Grand

Master Mike Huff will lead Basic Kicking (Whole Group 1 hr.)

Note: While Grand Master Lynn Bernard, Junior Grand Masters Barss & Huff are leading Basic Kicking, all Other Masters will assist with everyone else that is participating

with basic kicking.

Note: I AM TRYING TO KEEP EVERYONE BUSY.

11:00 a.m. – Noon Senior Master Robert Klinbeil, Advanced Defensive Steps to Blue Belts And

Above (1 hr.)

11:00 a. m. – Noon Master Terry King, Master Marcus King, Master Bruce Park Jr., Master

Amanda Spicer – Basic Kicking Techniques Using The Bob (1 hr.)

Noon – 1:00 p.m. Lunch (1 hr.)

1:00 p.m. – 5:00 p.m. Masters, Senior Masters, Junior Grand Masters And Grand Master Instructors Teaching.

Note: On Friday April 11th each rotating group will have various time periods. Parents are welcome and can be included in each Group Session. We will have 2-3 minutes to change classes and please try to stay on schedule but please be understanding if a student has to go to the bathroom or is sick etc., etc. Please do not punish the student with push-ups or rude comments. If a particular instructor is teaching, please do not interrupt the instructor. Please let the instructor teach his or her respective class.

Note: Please do not go up to anyone else's students criticizing or telling them to do this or that, especially when it comes to technique, forms, etc., etc. If there are concerns about someone else's students, please talk to THEIR INSTRUCTOR AND NOT THE STUDENT.

Note: When a Lewis Institute staff member comes into your class and tells you that it is TIME TO ROTATE, please be courteous and get ready to rotate. Do not wave the staff member off and just continue to keep talking. This throws the whole seminar off of schedule. WHEN IT IS TIME TO ROTATE THEN IT IS TIME TO ROTATE.

Note: This is only the 6th or 7th time that I have been at this facility, and I am asking everyone to please be flexible.

1. Junior Grand Master Robert Barss, Senior Master Lemon Williams and Senior Master Russell Williams

Advanced 2 on 1 Fighting (1 hr. 10 minutes)

Note: This class is for Blue-Belts and Above

- Master Daniel Arguera & Mr. Chris Bell
 Basic Innovative Directional One Step Sparring (40 minutes)
- 3. Senior Master Brian Anderson, Senior Master Troy Eckert and Senior Master Larry Feuerstein Advanced TKD Defense Against A Gun & Knife (1 hr. 10 minutes)
- Senior Master William Tetro
 Basic Exercise One Step Sparring Using Steps, Making Good Partners, and One Step Self-Defense (40 minutes)
- 5. Senior Master Peter May, Master Dr. Rachel Harshbarger, and Master Connie Elam Advanced TKD Self-Defense In Street Clothes (1 hr. 10 minutes)
- 6. Senior Master Constance Ensing
 Basic Tae Kwon Do History and Basic Tae Park TKD History (40 minutes)
- 7. Master Valarie Lucas
 Basic Forms Showing Each Self-Defense Move (40 minutes)
- 8. Master Terry Warmath & Master Bruce Park Jr.
 Basic One-Step Sparring And Quickly Changing Into Exercise Free Sparring (40 minutes)

4:30 p.m. – 4:45 p.m. Exercise & Cool Down – Grand Master Lynn Bernard (15 minutes)

4:45 p.m. – 5:15 p.m. Question & Answer Section. All students can ask Masters, Senior Masters, Junior Grand Masters and Grand Masters various questions (30 mins)

6:00 p.m. – 7:00 p.m. Possible Master Instructors Testing

Note: If Sa Bum Nim approves Master Instructors Testing then it will take place in a Special Area. This will be a closed Testing and Sa Bum Nim wants 6th Dans and above to be the judges. If this occurs, then Master Daniel Arguera will once again call the test.

7:30 p.m. – Midnight Master Conference

This will consist of various topics and discussions with Sa Bum Nim. The conference will be conducted by Grand Master Warren. This conference will take place in the meeting room at The Hotel. Refreshments will be served.

Note: This is for Master Instructors Only.

Please give Sa Bum Nim and Grand Master Warren your undivided attention and please NO SIDE BAR CONVERSATIONS.

Schedule of Events:

Saturday April 12th, 2025

Noon- 1:00 p.m.

Lunch (1 hr.)

8:00 a.m. - 7:30 p.m. (11 hrs. 30 minutes)

8:00 a.m. – 8:10 a.m.	Everyone Line Up
8:10 a.m. – 8:30 a.m.	Master Daniel Arguera will lead exercise (20 minutes)
8:30 a.m. – 9:00 a.m.	Grand Master Richard Warren will lead basic patterns (30 minutes) Note: While Grand Master Warren is leading Basic Patterns then All Masters will assist with the students.
9:00 a.m. – unlimited	Grand Master Warren will continue intense interview with possible Master Instructor Candidates.
9:00 a.m. – 10:00 a.m.	Junior Grand Master Robert Barss and Junior Grand Master Huff will lead basic kicking (1 hr.) Note: As Junior Grand Master Barss and Huff are leading basic kicking then ALL MASTERS will assist with the students during basic kicking. Note: I am trying to KEEP EVERYONE BUSY.
10:00 a.m. – Noon	Grand Master Lynn Bernard will teach Advanced Kicking. (2 hrs.) This class is for Blue Belts and above and it will be taught in a Special Room
10:00 a.m. – Noon	Master Terry King, Master Marcus King, Master Russell Williams, Master Yvette SimonTeaching Basic Punching & Striking Techniques Using The Bob (2 hrs.)
10:00 a.m. – Noon	Master Dr. Rachel Harshbarger Basic & Advanced Young Ladies Class About Respect, Self-Esteem And Self-Defense (1 hr.) Note: This class will take place in a special area.

1:00 p.m. – 3:15 p.m. Masters, Senior Masters, Junior Grand Masters, Grand Masters And Instructors Teaching.

- 1. Senior Master William Golombisky, Senior Master Troy Eckert, Senior Master Lemon Williams, Master Jessica Illiff and Master Sherri Benedict----Basic Target Practice Using Steps To Contact Focus Pads (1 hr.)
- 2. Junior Grand Master Mike Huff Advanced TKD Vital Spots (40 minutes)
- 3. Master Cornelia Montgomery
 Advanced Class on Communication & De-Escalation Training (40 mins.)
- 4. Master Larry Arthur Advanced Martial Arts and the law of Self-Defense (40 mins.)
- 5. Master Patricia Ramos Basic TKD Drills (1 hr.)

3:00 p.m. – 3:15 p.m. Exercise & Cool Down – Junior Grand Master Robert Barss (15 minutes)

4:40 p.m. – 6:30 p.m. Lewis Institute National Color-Belt & Black-Belt Testing (2 hrs.)

Note: Please I would like for all Masters to judge.

6:30 p.m. – 7:00 p.m. Gifts & Acknowledgements (30 minutes)

7:00 p.m. – Midnight Dinner & Party

Note: The Party will be held at The McCraken County High School Cafeteria

WE ARE ASKING THAT EVERYONE GIVE A DONATION TO OFFSET SOME OF THE EXPENSE FOR THE FOOD

Children 5 years old and under are free.

Absolutely No Alcohol & Tobacco Products Please (Cigars, Cigarettes, Chewing Tobacco, etc.)

The seminar Package Is \$75.00 PER STUDENT

Note: The seminar package will include 5 approved Tae Park TKD Boards. The boards can be received from Tae Park Products and can be picked up from Master Betty Henderson on Friday April 11th, 2025, from 8:00 a. m. until 8:45 a. m. at The McCraken County High School. Tae Park Products will donate \$1 from every board sale to WCTKD Inc., our non-profit organization in order to help individuals and students for possible travel And Academic Scholarship Support. Also, as an added bonus all proceeds from The Lewis Institute/Tae Park Seminar will be donated to WCTKD BY GRAND MASTER DENNIS LEWIS AND GRAND MASTER TAE ZEE PARK.

Please bring your students from around the country.

EVERYONE IS WELCOME AT THIS GREAT EVENT

Please mail all checks and seminar applications by March 8th, 2025, to:

Master Betty Henderson

1645 Spruce

South Fulton, TN 38257

Phone: 731-697-6071

Note: The seminar applications and medical release forms can be found on Grand Master Lewis' website: www.midsouthtkd.com

Note: Seminar applications will also be accepted AT THE DOOR AT THE MCCRAKEN COUNTY HIGH SCHOOL AT THE DAY OF THE EVENT, SO PLEASE EVERYONE COME AND ENJOY.

Thank you very much,

Grand Master Dennis Lewis
International Seminar Director & Host